# SDR FDKA2009042400081

- Difficulty date: April 24, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N830MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145259
- Aircraft time: 19,030 hours, 17,355 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 70271
- Condition: Discharged
- Location: Cabin
- Part time: 9,990 hours, 9,722 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE AFT CABIN EMERGENCY EXIT LIGHTS INOPERATIVE.  MX REMOVED AND REPLACED NR 4 EMERGENCY BATTERY.
